# SDR CA081021003

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3120 · Independent Instruments
- Part: Printer
- Part number: 49712631
- Condition: Smoke
- Location: Acars
- Part time: 5,044 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) DURING DESCENT TO YOW, CREW NOTICED SMOKE COMING FROM THE ACARS PRINTER, ELECTRICAL CIRCUIT BREAKER POPPED AND SMOKE STOPPED. NO EMERGENCY DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. ACARS PRINTER DIFFERED IAW MEL 23-22-0 AND CIRCUIT BREAKER SECURED.
